# SDR 2007UALA04655

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 56,007 hours, 30,388 cycles
- Engine: Ge CFM56*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 0145Z FLT CREW REPORTED POTENTIAL FUEL LEAK WITH NO FLUID VISIBLE TO THE CREW.  CAPTAIN DECLARED AN EMERGENCY WITH ATC.  AMBER ALERT DECLARED BY DISPATCHER.  FOUND NR 2 DTCU OUT OF ADJUSTMENT.  READJUSTED.
